MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CD2215-36Q CURRENT ACCEL DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CD2215-36Q CURRENT ACCEL DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2215-36Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented in clinic for a follow-up.Upon review, it was discovered that the implantable cardioverter defibrillator exhibited premature battery depletion.There were no consequences to the patient.No intervention was reported.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.¿.
 
Event or Problem Description
New information received notes that the device was removed and replaced.The patient was in good condition before and after the procedure.
 
Additional Manufacturer Narrative
The device was returned for a diagnostic anomaly.Device was found to be within estimated longevity.Device¿s battery voltage adc function was tested and found to be normal.The cause of the discrepancy in the programmer¿s estimation of remaining longevity, near eri, was not determined.

Brand Name
CD2215-36Q CURRENT ACCEL DR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9070936
Report Number2017865-2019-13740
Device Sequence Number3070176
Product Code NVZ
UDI-Device Identifier05414734503075
UDI-Public05414734503075
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Model NumberCD2215-36Q
Device Catalogue NumberCD2215-36Q
Device Lot Number3534907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2019
Supplement Date Received by Manufacturer09/27/2019
02/24/2020
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date10/10/2019
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR